# SDR AALA200801583

- Difficulty date: June 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 58,925 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T2340/11JUN.  CREW REPORTED LT HYDRAULIC QUANTITY LOSS ON DESCENT.  CREW TURNED HYDRAULIC PUMP OFF FOR LT HYDRAULIC SYSTEM.  LANDED ORD WITHOUT INCIDENT.  AIRCRAFT TAXIED TO GATE UNDER ITS OWN POWER.  REPLACED HYDRAULIC LINE ON LT THRUST REVERSER CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
